# SDR ABXA010715

- Difficulty date: January 30, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 991558250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HORIZONTAL STIFFENER CRACKED ON OUTBOARD END FORWARD FACE OF AFT PRESSURE BULKHEAD RIGHT SIDE.  REPAIRED STIFFENER IAW DC-9 SSRM K05159.
